# SDR 2001F00753

- Difficulty date: November 3, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND CENTER OVERWING LIGHT INOPERATIVE.  TROUBLE SHOT SYSTEM, FOUND BATTERY PACK LOW.  REMOVED AND REPLACED CENTER OVERWING BATTERY PACK.  OPS TEST ON GROUND NORMAL IAW MM 33-10-0 AND 33-50-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
